# SDR SIMA200119704

- Difficulty date: July 12, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N340B
- Make and model: Beech 95-C55
- Aircraft serial: TE333
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 7253813007
- Condition: Damaged
- Location: Fs 658.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION MAINTENANCE, FOUND FRAME 658.5 TO HAVE WEB DAMAGE ON THE RIGHT SIDE ABOVE WL 73.5 DAMAGE WAS REPAIRED IAW SAAB 340 SRM AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
